U.S. doctors online nowAsk doctors free
A 49-year-old member asked:

why does denosumab cause muscle pain?

1 doctor answer1 doctor weighed in
Dr. Tracy Lovell
Rheumatology 21 years experience
Side effect: If it happens within 7 to 10 days, it could be a sign that your calcium level could be low which can occur with this medicine. If this applies to your situation, you may want to have your calcium level checked.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions

A 41-year-old member asked:
1 doctor answer1 doctor weighed in
A 44-year-old member asked:
4 doctor answers13 doctors weighed in
A 56-year-old male asked:
1 doctor answer4 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Sep 11, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.